# SDR SWAA2020062989556

- Difficulty date: June 4, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 627
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN CABIN FLOOR ATTACHMENT CREASE UPPER CHORD LBL 64, BS 627.5+10.5, WL 208.  REMOVED AND REPLACED IAW SRM 51-40-02-08-0, AND DWGS 144A5901, AND 144A5910.
